A Probabilistic Approach to the Homogenization of Divergence-Form Operators in Periodic Media

Abstract : We prove here using stochastic analysis the homogenization property of second-order divergence-form operators with lower-order differential terms (possibly highly-oscillating) in periodic media. The coefficients are not assumed to have any regularity, so the stochastic calculus theory for processes associated to Dirichlet forms is used. The Girsanov Theorem and the Feynman-Kac formula are used to work on the probabilistic representation of the solutions of some PDEs.
Type de document :
Article dans une revue
Asymptotic Analysis, IOS Press, 2001, 28 (2), pp.151-162
Liste complète des métadonnées

Littérature citée [18 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00001219
Contributeur : Antoine Lejay <>
Soumis le : dimanche 9 avril 2006 - 19:46:50
Dernière modification le : mardi 9 octobre 2018 - 13:30:02
Document(s) archivé(s) le : samedi 3 avril 2010 - 22:14:25

Identifiants

  • HAL Id : inria-00001219, version 1

Collections

Citation

Antoine Lejay. A Probabilistic Approach to the Homogenization of Divergence-Form Operators in Periodic Media. Asymptotic Analysis, IOS Press, 2001, 28 (2), pp.151-162. 〈inria-00001219〉

Partager

Métriques

Consultations de la notice

424

Téléchargements de fichiers

286